| Model Number |
MMT-723RNAH |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Use of Device Problem (1670); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had keypad anomaly.It was stated that the insulin pump was not accepting new batteries, resets and customer needs to update the time, date every time she change battery, and the act button was unresponsive in several times.The customer declined troubleshooting for old insulin pump, because she already upgraded to a new insulin pump.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.